# SDR AU000474

- Difficulty date: June 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 52001063
- Condition: Corroded
- Location: Acft Fuel Distri
- Component: Acft Fuel Distri
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED PIPE CORRODED AND LEAKING.
